Large-time behavior in incompressible Navier-Stokes equations
dc.contributor.author | Carpio Rodríguez, Ana María | |
dc.date.accessioned | 2023-06-20T16:50:59Z | |
dc.date.available | 2023-06-20T16:50:59Z | |
dc.date.issued | 1996 | |
dc.description.abstract | We give a development up to the second order for strong solutions u of incompressible Naviel-Stokes equations in R(n), n greater than or equal to 2. By combining estimates obtained from the integral equation with a scaling technique, we prove that, for initial data satisfying some integrability conditions (and small enough, if n greater than or equal to 3), u behaves like the solution of the heat equation taking the same initial data as u plus a corrector term that we compute explicitely. | en |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | Dirección General de Investigación Científica y Técnica (España) | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/15152 | |
dc.identifier.citation | Carpio Rodríguez, A. M. «Large-Time Behavior in Incompressible Navier–Stokes Equations». SIAM Journal on Mathematical Analysis, vol. 27, n.o 2, marzo de 1996, pp. 449-75. DOI.org (Crossref), https://doi.org/10.1137/S0036141093256782. | |
dc.identifier.doi | 10.1137/S0036141093256782 | |
dc.identifier.issn | 0036-1410 | |
dc.identifier.officialurl | https//doi.org/10.1137/S0036141093256782 | |
dc.identifier.relatedurl | http://epubs.siam.org/sima/resource/1/sjmaah | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/57224 | |
dc.issue.number | 2 | |
dc.journal.title | Siam Journal on Mathematical Analysis | |
dc.language.iso | eng | |
dc.page.final | 475 | |
dc.page.initial | 449 | |
dc.publisher | Society for Industrial and Applied Mathematics | |
dc.relation.projectID | PB90-0245 | |
dc.rights.accessRights | open access | |
dc.subject.cdu | 531.3 | |
dc.subject.keyword | Incompressible Navier-Stokes equations | |
dc.subject.keyword | Strong solutions | |
dc.subject.keyword | Large time behaviour | |
dc.subject.keyword | Asymptotic development | |
dc.subject.keyword | Heat equation | |
dc.subject.ucm | Física matemática | |
dc.subject.ucm | Hidrodinámica | |
dc.subject.unesco | 3301.12 Hidrodinámica | |
dc.title | Large-time behavior in incompressible Navier-Stokes equations | en |
dc.type | journal article | |
dc.volume.number | 27 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | f301b87d-970b-4da8-9373-fef22632392a | |
relation.isAuthorOfPublication.latestForDiscovery | f301b87d-970b-4da8-9373-fef22632392a |
Download
Original bundle
1 - 1 of 1